Alert archive / Virginia / Beach Hazards Statements in 2018

Beach Hazards Statement 3, NWS Wakefield, VA

June 26, 2018Currituck County, North Carolina; Worcester County, Maryland; Accomack County, Northampton County, City of Virginia Beach, Virginia

NWS Wakefield, VA issued this beach hazards statement at Jun 26, 2018, 3:52 PM EDT for Currituck County, North Carolina; Worcester County, Maryland; Accomack County, Northampton County, City of Virginia Beach, Virginia. It took effect at Jun 27, 2018, 8:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2018, 3:52 PM EDT (19:52 UTC)
In effect from
Jun 27, 2018, 8:00 AM EDT
Expired
Jun 27, 2018, 4:42 PM EDT
In force
9 hr
Issued by
NWS Wakefield, VA

Counties Worcester County, MD, Currituck County, NC, Accomack County, VA, City of Virginia Beach, VA, Northampton County, VA

The radar

The Norfolk radar (KAKQ), 113 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1067 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

656 
WHUS41 KAKQ 261952
CFWAKQ

Coastal Hazard Message
National Weather Service Wakefield VA
352 PM EDT Tue Jun 26 2018

NCZ102-VAZ098-270400-
/O.NEW.KAKQ.BH.S.0003.180627T1200Z-180628T0000Z/
/O.NEW.KAKQ.RP.S.0003.180627T1200Z-180628T0000Z/
Eastern Currituck-Virginia Beach-
352 PM EDT Tue Jun 26 2018

...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

The National Weather Service in Wakefield has issued a Beach
Hazards Statement, which is in effect from Wednesday morning
through Wednesday evening. A High Rip Current Risk has also been
issued. This High Rip Current Risk is in effect from Wednesday
morning through Wednesday evening.

* LOCATION...Virginia Beach and Outer Banks Currituck.

* TIMING...Wednesday.

* SURF OR RIP CURRENT RISK...Breaking waves of 4 feet will result
  in rough surf conditions and a high risk of rip currents.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents...longshore currents...sneaker waves and other hazards
create life-threatening conditions in the surf zone. Caution
should be used when in or near the water.

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as jetties and
piers. Heed the advice of lifeguards...beach patrol flags and
signs.

If you become caught in a rip current...relax and float. Don't
swim against the current. If able, swim in a direction following
the shoreline. If unable to escape, face the shore and call or
wave for help. 

&&

$$
2 follow-up statements
016 
WHUS41 KAKQ 270740
CFWAKQ

Coastal Hazard Message
National Weather Service Wakefield VA
340 AM EDT Wed Jun 27 2018


MDZ025-VAZ099-100-271545-
/O.EXA.KAKQ.BH.S.0003.180627T1200Z-180628T0000Z/
/O.EXA.KAKQ.RP.S.0003.180627T1200Z-180628T0000Z/
Maryland Beaches-Accomack-Northampton-
340 AM EDT Wed Jun 27 2018

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

The National Weather Service in Wakefield has issued a Beach
Hazards Statement, which is in effect from 8 AM EDT this morning
through this evening. A High Rip Current Risk has also been
issued. This High Rip Current Risk is in effect from 8 AM EDT
this morning through this evening.

* LOCATION...Virginia Beach and Outer Banks Currituck.

* TIMING...Wednesday.

* SURF OR RIP CURRENT RISK...Breaking waves of 3 to 4 feet will 
  result in rough surf conditions and a high risk of rip 
  currents.

$$

NCZ102-VAZ098-271545-
/O.CON.KAKQ.BH.S.0003.180627T1200Z-180628T0000Z/
/O.CON.KAKQ.RP.S.0003.180627T1200Z-180628T0000Z/
Eastern Currituck-Virginia Beach-
340 AM EDT Wed Jun 27 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...

* LOCATION...Virginia Beach and Outer Banks Currituck.

* TIMING...Wednesday.

* SURF OR RIP CURRENT RISK...Breaking waves of 4 feet will 
  result in rough surf conditions and a high risk of rip 
  currents.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents...longshore currents...sneaker waves and other hazards
create life-threatening conditions in the surf zone. Caution
should be used when in or near the water.

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as jetties and
piers. Heed the advice of lifeguards...beach patrol flags and
signs.

If you become caught in a rip current...relax and float. Don't
swim against the current. If able, swim in a direction following
the shoreline. If unable to escape, face the shore and call or
wave for help.

&&

$$

wrs
927 
WHUS41 KAKQ 272042
CFWAKQ

Coastal Hazard Message
National Weather Service Wakefield VA
442 PM EDT Wed Jun 27 2018

MDZ025-NCZ102-VAZ098>100-272145-
/O.CAN.KAKQ.BH.S.0003.000000T0000Z-180628T0000Z/
/O.CAN.KAKQ.RP.S.0003.000000T0000Z-180628T0000Z/
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
442 PM EDT Wed Jun 27 2018

...BEACH HAZARDS STATEMENT IS CANCELLED...
...HIGH RIP CURRENT RISK IS CANCELLED...

The National Weather Service in Wakefield has cancelled the Beach
Hazards Statement. The High Rip Current Risk has been cancelled.

A Moderate Rip Current Risk is now in effect through Thursday 
afternoon.

$$

MDZ021>023-281100-
/O.NEW.KAKQ.CF.Y.0020.180628T0400Z-180628T1100Z/
Dorchester-Wicomico-Somerset-
442 PM EDT Wed Jun 27 2018

...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
EDT THURSDAY...

The National Weather Service in Wakefield has issued a Coastal
Flood Advisory, which is in effect from midnight tonight to 7 AM
EDT Thursday.

* LOCATION...Chesapeake Bay side of the Lower Maryland Eastern 
  Shore.

* TIMING...A few hours on either side of high tide Thursday morning.

* COASTAL FLOOD IMPACTS... Shallow flooding is expected in the 
  most vulnerable locations near the waterfront and shoreline 
  resulting in a low threat of property damage. Expect up to one 
  foot of water above ground level in low lying, vulnerable 
  areas. Some roads and low lying property including parking 
  lots, parks and lawns near the waterfront will experience 
  shallow flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Advisory means that onshore winds...wave action
and/or tides will combine to create flooding of low areas along
the shore...and near tidal rivers and creeks. Be prepared for the
possibility of road closures and minor flooding of properties. If
travel is necessary...do not attempt to drive through water of
unknown depth.

&&

Time of high total tides are approximate to the nearest hour.

CAMBRIDGE MD
MLLW CATEGORIES - MINOR 3.5 FT, MODERATE 4.0 FT, MAJOR 4.5 FT
MHHW CATEGORIES - MINOR 1.5 FT, MODERATE 2.0 FT, MAJOR 2.5 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT        FT     IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 27/05 PM     3.1        1.1        1.4        1       NONE    
 28/05 AM     3.4        1.4        1.1        1       NONE    
 28/05 PM     2.6        0.6        0.9        1       NONE    
 29/06 AM     3.0        1.0        0.7        1       NONE    
 29/06 PM     2.3        0.3        0.6        1       NONE    
 30/06 AM     2.8        0.8        0.6        1       NONE

BISHOPS HEAD MD
MLLW CATEGORIES - MINOR 3.3 FT, MODERATE 3.8 FT, MAJOR 4.3 FT
MHHW CATEGORIES - MINOR 1.2 FT, MODERATE 1.7 FT, MAJOR 2.2 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT        FT     IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 28/02 AM     3.4        1.3        1.1        1      MINOR    
 28/02 PM     2.7        0.6        0.9        1       NONE    
 29/03 AM     3.0        0.9        0.8        1       NONE    
 29/03 PM     2.5        0.4        0.7        1       NONE    
 30/03 AM     2.9        0.8        0.7        1       NONE

&&

$$

VAZ075-077-280800-
/O.NEW.KAKQ.CF.S.0012.180628T0400Z-180628T0800Z/
Westmoreland-Northumberland-
442 PM EDT Wed Jun 27 2018

...Water Levels Will Approach Minor Flooding Thresholds Early Thursday
Morning...

* LOCATION...Along the Potomac River Side of the Northern Neck.

* TIMING...A few hours on either side of high tide early Thursday
  morning.

* COASTAL FLOOD IMPACTS...Shallow flooding is possible early
  Thursday morning in the most vulnerable locations near the 
  waterfront and shoreline.

&&

Time of high total tides are approximate to the nearest hour.

LEWISETTA VA
MLLW CATEGORIES - MINOR 3.0 FT, MODERATE 3.5 FT, MAJOR 4.0 FT
MHHW CATEGORIES - MINOR 1.5 FT, MODERATE 2.0 FT, MAJOR 2.5 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT        FT     IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 28/02 AM     2.8        1.3        1.2        1       NONE    
 28/02 PM     2.3        0.8        1.0        1       NONE    
 29/03 AM     2.4        0.9        0.8        1       NONE    
 29/03 PM     2.1        0.6        0.8        1       NONE    
 30/04 AM     2.4        0.9        0.8        1       NONE

DAHLGREN/COLONIAL BEACH VA
MLLW CATEGORIES - MINOR 3.5 FT, MODERATE 4.0 FT, MAJOR 4.5 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 2.1 FT, MAJOR 2.6 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT        FT     IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 27/04 PM     3.4        1.5        1.7        1       NONE    
 28/04 AM     3.6        1.7        1.7        1      MINOR    
 28/05 PM     2.7        0.8        1.0        1       NONE    
 29/05 AM     2.6        0.7        0.7        1       NONE    
 29/06 PM     2.2        0.3        0.5        1       NONE    
 30/05 AM     2.3        0.4        0.5        1       NONE

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this beach hazards statement went out at Jun 26, 1:50 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 26, 1:50 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
150 PM EDT Tue Jun 26 2018

.SYNOPSIS...
Low pressure tracks east across the Carolinas today, then moves
off the coast late tonight. A warm front will lift north of the
region Wednesday, with a cold front crossing the area Thursday.
High pressure returns for the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1030 AM EDT Tuesday...

Latest analysis indicating a sfc frontal boundary nearly
stationary across central NC with a light westerly flow aloft.
Radar depicts an area of overrunning N of the front bringing fairly
widespread rain into south central VA counties and another batch
approaching AKQ interior NE NC zones. Mainly dry elsewhere but
rather thick mid/high level clouds are prevalent except over the
far NE where the high clouds are more transparent. For the rest
of today, not a lot of change in the overall pattern is
anticipated, as weak impulses of upper level energy pass through
southern VA and NC with sfc low pressure staying off to SW. In-
situ damming will prevail with sfc high pressure centered across
south central VA/wedged up against the Mtns and slowly
weakening (pressure falls). Raised PoPs to likely over south
central VA and will have another area of likely PoPs this aftn
from Bertie County to Chowan and Perquimans along the Albemarle
sound. Have 20-30% PoPs to the I-64 corridor and genly dry to
the N/NE of that. Lowered highs about 2-3 degrees along and
west of I-95 where temperatures genly stay in the 70s. Highs
farther east will avg into the lower 80s except at the immediate
coast with onshore flow keeping readings in the upper 70s. Some
locally heavy (but not excessive) rain is possible over south
central VA this aftn.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
As of 300 AM EDT Tuesday...

Moisture fields shunt most measurable pcpn toward the sern coastal
areas tonight as the low tracks across ern NC. Chc pops across those
areas but kept slight chc pops across most of the fa given some
mid level moisture ahead of the approaching warm front. Kept
the lwr Md ern shore dry. Lows mid 60s-lwr 70s.

Low pressure tracks across the Gt Lakes region Wed. The associated
warm front lifts north putting the local area in a more humid and
unstable airmass. Kept low chc pops Wed morning as the second wave
moves off the coast with a several hour "lull" in the pcpn before
afternoon convection develops to the west then moves east of the mts
Wed afternoon and evening. No severe expected as the best dynamics
stay west of the mts, but some locally heavy downpours will be
possible given rising PW's. Highs Wed low-mid 80s. Lows upr 60s-
mid 70s.

The front pushes east of the area Thurs with drier air moving in
from the nw late. However, enough lingering moisture around for
most of the day to keep low chc pops in the grids, highest
along the coast. Highs Thu upr 80s-lwr 90s. Slight chc pops
Thurs evening along the coast, otw, clearing. Lows upr 60s-mid
70s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
As of 300 AM EDT Tuesday...

The medium range period still appears to be a transition to
hotter temperatures and (mainly) dry conditions as an upper
ridge axis is progged to slowly shift ENE into the upcoming
weekend. Latest 25/12Z GFS/ECMWF/CMC are in fairly good
agreement with the placement of main features lending to a
relatively high confidence forecast in general terms. Models
have the upper ridge moving through the OH Valley Fri/Fri
night, and to PA/NJ over the weekend. Drier conditions Fri as
sfc high pressure builds in from the west. Sfc high pressure
more or less will be centered over the local area Fri, along or
just off the coast Sat/Sun, sliding farther offshore by Mon.

While it will be hot (and moderately humid), the pattern does
not fit local heat climatology for excessively high temperatures.
Highest 850 mb temperatures suggest that the core of hottest wx
will likely align a little N of the AKQ CWA from northern VA to
NJ and perhaps into southern New England. Locally, expect high
temperatures Fri in the upper 80s to lower 90s, and generally in
the lower- mid 90s Sat/Sun (hottest over the N/NW interior of
the CWA). Highs Mon may be a touch cooler but still mainly into
the 90s. The immediate coast from the eastern shore to VA Beach
and NC Outer Banks will likely have some seabreeze influence
each day with highs primarily 85-90 F through the period. Lows
Fri night/Sat night/Sun night will be mainly in the lower to mid
70s (with some upper 70s possible across the urban locales). In
contrast to the very wet conditions over the past 30-60 days,
this period at least "appears" as if it should be devoid of any
organized rain given building heights aloft and what should be a
capped atmosphere. Of course, an isolated sea /Bay- breeze
storm and a stray storm off the mountains can't be ruled out but
the coverage of this would be minimal. Other than Thu evening,
will keep the forecast dry Fri/Sat, with just a slight chance
(20%) by Sun/Mon primarily over the Piedmont and interior NE NC
as the upper ridge begins to slowly break down and shift farther
off to the NE of the local area.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 145 PM EDT Tuesday...

Visible satellite is showing BKN-OVC clouds across much of VA
as well as NC as of 145 PM. Ceilings are mainly VFR along and
east of a Charlottesville, VA to Raleigh, NC line with MVFR CIGS
farther west. In addition, scattered showers are ongoing along
and west of this line. A few showers are possible (most likely
at ECG) this afternoon/evening, but no thunder is expected.
Expect E/SE winds around 10 kt with gusts as high as 20 kt
through this evening. Winds subside some tonight but stay out of
the E/SE. A frontal boundary remains stalled across North
Carolina during the remainder of the day as surface low pressure
moves east along it this afternoon and tonight. CIGS are
expected drop to MVFR levels (due to stratus) at all sites
except SBY as the front moves northward tonight and low level
moisture increases. CIGS slowly lift to low-end VFR by late
Wednesday morning.

OUTLOOK... Another area of low pressure moves into southeastern
Canada Wed PM-Thursday. Isolated to scattered showers/t-storms
are possible Wed PM-Thursday as the (weak) cold front associated
with this system crosses the region. Mainly VFR with dry
weather Fri-Sat.

&&

.MARINE...
As of 300 AM EDT Tuesday...

Cold front remains south of the area this morning, with winds mainly
less than 15kt from an east component direction. Winds will increase
out of the E/ENE today as high pressure builds southward across the
area from southern New England. Speeds will generally be around 15
kts most areas, which will increase seas to 3-4 feet on the ocean,
and 2-3 feet on the Bay. This pattern persists into tonight, with a
gradual turn to the ESE/SE later tonight/Wednesday as high pressure
shifts offshore, and front begins moving northward as a warm front.
At this time, have held off with any SCA, although NWPS wave
forecasts indicate parts of the southern coastal waters could
reach 5 feet by Wednesday morning. In addition, winds could gust
to around 20 kts for a short period tonight in the far southern
Bay/adjacent coastal waters.

Winds turn south Wednesday night in the 10-15 kt range, then
diminish and veer to the NW on Thursday as cold front passes.
Not a lot of cold advection behind the frontal passage on
Thursday, so winds remain below SCA criteria throughout the next
3-4 days.

&&

.HYDROLOGY...
As of 1030 AM EDT Tuesday...

Flood Warnings have been extended for the Mattaponi River at
Beulahville based on latest gauge readings. The warning for the
South Anna/North Anna/Pamunkey river has been cancelled as river
levels have fallen there.

&&

.TIDES/COASTAL FLOODING...
As of 330 AM EDT Tuesday...

There is a moderate rip risk today over all beaches due to
increasing onshore swell and nearshore waves around 3 ft.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...MPR
NEAR TERM...LKB/MPR
SHORT TERM...MPR
LONG TERM...LKB
AVIATION...ERI/MPR
MARINE...WRS
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 26, 3:51 PM EDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Wakefield VA
351 PM EDT Tue Jun 26 2018

MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>097-509>525-272000-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
351 PM EDT Tue Jun 26 2018

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-VAZ098-272000-
Eastern Currituck-Virginia Beach-
351 PM EDT Tue Jun 26 2018

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-VAZ099-100-272000-
Maryland Beaches-Accomack-Northampton-
351 PM EDT Tue Jun 26 2018

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:52 PM EDTRip Current StatementAKQCurrituck25 hr
Jun 25, 9:53 PM EDTAreal Flood WarningAKQCaroline, Hanover, King William12 hr
Jun 26, 3:48 PM EDTSmall Craft AdvisoryAKQ21 hr

Nearby

Beach Hazards Statements in Virginia, 2018Beach Hazards Statements in North Carolina, 2018Beach Hazards Statements in Maryland, 2018Every beach hazards statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.